# SDR CALA9900094

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN OUTBOARD RADIUS OF MAIN CABIN DOOR TOP NR 1 HORIZONTAL BEAM.  THE BEAM WAS REMOVED AND REPLACED IAW SRM 51-30-2.
